MAUDE Adverse Event Report: ETHICON INC. GUT PL UD 12IN 4-0 S/A M-1; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT PL UD 12IN 4-0 S/A M-1; SUTURE, ABSORBABLE, NATURAL
Catalog Number 742G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.It was reported that the needle broke.The needle became lodged in tissue and screening was required to ensure it was retrieved.There was no adverse patient outcome reported.

Brand Name
GUT PL UD 12IN 4-0 S/A M-1
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8946103
Report Number2210968-2019-86424
Device Sequence Number2087629
Product Code GAL
UDI-Device Identifier10705031009615
UDI-Public10705031009615
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2021
Device Catalogue Number742G
Device Lot NumberKL6746
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2019
Initial Report FDA Received Date08/29/2019
Patient Sequence Number1